# SDR SWAA2014032826604

- Difficulty date: March 5, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 63,060 hours, 51,778 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: 6545447
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER RIB CHORD CRACKED AT WING STATION 198.6, STRINGER 5.  REPAIRED RIB IAW EA.
